| Model Number |
J417H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information was requested and the following was obtained: was there any additional tissue damage as a result of searching for the needle piece? no.What was the size of the needle used? no.Was more than half the needle retained in the patient? all suture was removed from patient.Where is the needle retained; in what structure? needle was disposed was the needle piece(s) retrieved during the same procedure? yes.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an excision of cyst procedure on (b)(6) 2021 and suture was used.During the procedure, it was reported the needle broke inside the patient.X-ray located the fragment, and it was removed.No adverse patient consequences were reported.Additional information was requested.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 5/19/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number qcmhkx, and no non-conformances related to the reported complaint condition were identified.